MAUDE Adverse Event Report: EZ WAY INC EZ STAND

EZ WAY INC EZ STAND
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Fall (1848); Laceration(s) (1946)
Date of Event 11/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Cna had hooked up resident to stand using large harness.Left her hooked up while using toilet.When done, resident called for assistance.She was raised to almost standing position.Did pericare and resident was standing for approximately 1 minute before pulling up pants.Cna pulled stand away from the toilet and the left side harness loop came off.Resident fell backward and hit head.
 
Additional Manufacturer Narrative
Patient was putting her arm all the way over the bar of the stand, making the loop of the harness slide up over the safety tab.

Brand Name
EZ STAND
Common Device Name
STAND
Manufacturer (Section D)
EZ WAY INC
710 east main street
clarinda IA 51632
Manufacturer (Section G)
EZ WAY INC
710 east main street
clarinda IA 51632
Manufacturer Contact
amy scott
710 east main street
clarinda, IA 51632
7125421814
MDR Report Key24032058
Report Number2183887-2026-00003
Device Sequence Number21100970
Product Code FSA
UDI-Device Identifier00848914007971
UDI-Public(01)00848914007971
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 01/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/01/2025
Initial Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age75 YR
Patient SexFemale
Patient Weight73 KG